# SDR DALA2024031503363

- Difficulty date: March 14, 2024
- Submitted: March 15, 2024
- Operation: Air carrier
- Aircraft: N811NW
- Make and model: Airbus A330-323
- Aircraft serial: 0690
- Aircraft time: 82,110 hours, 10,784 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3311 DURING ITS CHECK VISIT IN SIN, MTC HAS NOTED THAT AC 3311 WILL BE ACCOMPLISHING THE FR53.6 MODIFICATION PER EM 5310-01461-03. CORRECTIVE ACTION: MODIFICATION ACCOMPLISHED. 5310-01461 / A330 / MOD. WFD STRUCTURAL REINFORCE *** AD RELATED ***
